Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 320406, 7 pages
http://dx.doi.org/10.1155/2014/320406
Research Article

On the Shape of Limit Cycles That Bifurcate from Isochronous Center

Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 7 December 2013; Accepted 10 February 2014; Published 19 March 2014

Academic Editors: M. Han, Z. Jin, and Y. Xia

Copyright © 2014 Guang Chen and Yuhai Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. der Pol, “On relaxation-oscillations,” Philosophical Magazine, vol. 2, pp. 978–992, 1926. View at Google Scholar
  2. Z.-C. Qiao and S.-Q. Dai, “Limit cycle analysis of a class of strongly nonlinear oscillation equations,” Nonlinear Dynamics, vol. 10, no. 3, pp. 221–233, 1996. View at Google Scholar · View at Scopus
  3. Z. Xu, H. S. Y. Chan, and K. W. Chung, “Separatrices and limit cycles of strongly nonlinear oscillators by the perturbation-incremental method,” Nonlinear Dynamics, vol. 11, no. 3, pp. 213–233, 1996. View at Google Scholar · View at Scopus
  4. H. Giacomini, J. Llibre, and M. Viano, “On the shape of limit cycles that bifurcate from Hamiltonian centers,” Nonlinear Analysis, Theory, Methods and Applications, vol. 41, no. 3, pp. 523–537, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Giacomini, J. Llibre, and M. Viano, “Shape of limit cycles that bifurcate from non-Hamiltonian centers,” Nonlinear Analysis, Theory, Methods and Applications, vol. 43, no. 7, pp. 837–859, 2001. View at Publisher · View at Google Scholar · View at Scopus
  6. P. Mardesic, C. Rousseau, and B. Toni, “Linearization of isochronous centers,” Journal of Differential Equations, vol. 121, no. 1, pp. 67–108, 1995. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Zhang and B. Feng, Geometric Theory and Bifurcations of Ordinary Differential Equations, Peking University Press, 1997.
  8. J. Guckenheimer and P. Holmes, “Nonlinear oscillations, dynamical systems, and bifurcations of vector fileds,” in Applied Mathematics Science, vol. 42, Springer, New York, NY, USA, 2nd edition, 1986. View at Google Scholar
  9. G. Xiang and M. Han, “Global bifurcation of limit cycles in a family of multiparameter system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 9, pp. 3325–3335, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Badi and A. Makhlouf, “Limit cycles of the generalized Liénard differential equation via averaging theory,” Electronic Journal of Differential Equations, vol. 2012, no. 68, pp. 1–11, 2012. View at Google Scholar
  11. A. Buicǎ and J. Llibre, “Averaging methods for finding periodic orbits via Brouwer degree,” Bulletin des Sciences Mathematiques, vol. 128, no. 1, pp. 7–22, 2004. View at Publisher · View at Google Scholar · View at Scopus